FRIDAY	DIE DAY	
2:00 PM	Kitchen Chas	Store all items delivered on Friday
		Begin preparing for reception
3:00 PM	All Other Team	Arrive at Camp of Colors and begin setting up
AT COC	Members	your service area.
	Chapel Chas	Make sure chapel is ready for evening service
	Dorm Chas	Have name tags on dorm doors and beds for candidates and team
	Storeroom and Table Chas	Arrange conference room with rows of chairs for send-up. Use all available chairs.
	Backup Director	Reserve chairs for Director and Director's spouse, Head Cha, Youth Director, and Head & Assistant Head Kitchen Chas.
5:00 PM	Dorm Chas	Head Dorm Cha have luggage tags at send up.
at Send-up	and/or Set-up Team	Two Dorm Chas
	Toam	andshould
		be assigned to tag luggage and greet
		candidates. All other Chas should be available to assist Dorm Chas with taking
		candidate luggage to their beds.
	Palanca Chas	Two Palanca Chas
		and (or substitutes) should be at send-up, right outside
		the conference room door, to receive palanca and take it to the palanca room.
	D	
	Designated Team Members	Be in position to greet and direct candidates to the check in table inside the conference room.
		Do not allow candidates to wander the halls.
		Encourage them to wait in the conference room.
	Head Cha	Have candidate nametags at the check-in table and place in alphabetical order.
	Pre-Weekend	Be at the check-in table. Have the luggage tags on the table.
5:00 - 5:45 PM		Candidates arrive at send up

FRIDAY	DIE DAY	
FRIDAT	Pre-weekend	Check in Candidates & collect fees. Have
	Pre-weekend	Candidates complete information sheets. Give sheets to Head Cha to give to Post-weekend.
	Dorm/Luggage Chas	Tag luggage and have it taken to the candidate's dorm room.
	Greeter Chas	Take Candidates to check-in table
5:45 PM	Pre-Weekend	Begin Send-up
	All Chas	Line walk and hall to dining room to greet candidates. As soon as candidates are in reception line, all available Chas assist Storeroom and Table Chas in setting up conference room for evening: 6 tables with 8 chairs each. All other chairs should go around the room along the walls.
	Dorm Chas	Dorm Chas should make sure all luggage has been delivered to candidate rooms and placed on their beds.
6:30 PM	ALL	Reception in Dining Room
6:55 PM	Director	Ring Bell - First Director Talk - Welcome candidates & Introduce Team
7:20 PM	Director	Send candidates to dorm to make beds
	Table Chas and Dorm Chas	Help candidates find their beds
	Kitchen Chas	Clean up Dining Room and leave space for Lazarus circle. (approx. 65 chairs).
	Chapel Chas	Help set up circle for Lazarus Service. Prepare a container to burn the pellon strips and an urn to present the ashes in chapel.
	Chas	Line hallway as candidates are on the way to rooms. As candidates leave dorm rooms, guide them to the conference room.
7:20 PM cont'd	Palanca Chas	Give palanca letters to Spiritual Director doing the Community of Love talk
	Storeroom Chas	Make sure candles, lighter and fresh water are

FRIDAY	DIE DAY	
		on head table. Place small baskets of mints, gum, etc., on tables
7:35 PM	Youth Director	Ring the bell to assemble in conference room
	Chas	Direct candidates to conference room
7:40 PM		Return to conference room
	Music Chas	Singing until all return
	Head Cha	Signal Director when all have returned
	Storeroom/Table Chas	Have Table Name signs ready to place on tables
7:45 PM	Director	Second Director Talk
	Palanca Chas	Deliver corsage and palanca for Ideals speaker
	Storeroom Chas	Have the cha responsible for medication in the conference room to be introduced
8:05 PM	Youth Director	Introduction of candidates & assigning of tables. (Ideals speaker table first). Candidates stand around wall. Call candidates name and direct to chair Table Cha is holding.
	Storeroom Chas/ Table Chas	Give notebooks and pens Table Chas to hand out.
	Gopher Chas	After 'IDEALS' speaker table seated, pull 'IDEALS' speaker:
	Gopher Chas	After all tables seated, 'IDEALS' Prayer
		Palanca Team:and
		and Spiritual
		Director
8:20 PM	Table Chas	Hand out poster board for nicknames. Be ready to hand out info sheets to those who

FRIDAY	DIE DAY	
		need them.
	Director	Have tables choose a nickname
	Gopher Chas	'IDEALS' Prayer Palanca Team and speaker to chapel
8:35 PM	Table Chas	Collect the information sheets and hand out Pilgrim's Guides
8:40 PM		'IDEALS' Talk (15 min)
	Storeroom Chas	Have markers and poster board ready for Table Chas
8:55 PM		Table discussion and poster
	Storeroom Chas	Blow out and replace candles <u>after each talk</u>
	Table Chas	Take drink orders <u>after each talk</u>
	Storeroom Chas	Be ready for drink orders after each talk
	Head Cha	Have speaker return to table after posters and discussion
	Table Chas	Hand out poster board and markers. Write table name and name of talk on back of poster before giving to table. Do this each time posters are done.
	Palanca Chas	Deliver corsage and palanca for 'New Life' speaker
9:10 PM	Youth Director	Summary of posters by table. (Introduce nickname). Candidates to give name, school, church, and point of interest at this time.
	Table Chas	Collect and hang the posters
9:20 PM	Gopher Chas	Pull 'NEW LIFE\RECONCILIATION' speaker
9:30 PM	Gopher Chas	Pull 'NEW LIFE' Prayer Palanca Team:
		and

FRIDAY	DIE DAY	
		and Spiritual Director
	Palanca Chas	Deliver corsage and palanca for 'PRODIGAL' speaker
9:40 PM	Chas	Break (10 min) Direct candidates to bathrooms. Don't let them wander around.
	Kitchen Chas	Provide a snack tray for each table
	Gopher Chas	'NEW LIFE' Prayer Palanca Team and speaker to chapel
9:55 PM	Youth Director	Ring bell to return to conference room
	Music Chas	Singing until all return
	Gopher Chas	Pull 'PRODIGAL' speaker:
10:00 PM		'NEW LIFE' Talk (20 min)
10:10 PM	Gopher Chas	Pull 'PRODIGAL' Prayer Palanca Team:
		and Spiritual Director
10:20 PM		Table discussion (no poster)
10.201 111	Gopher Chas	'PRODIGAL' Prayer Palanca Team and speaker to chapel
	Chapel Chas	Final check on dining room for 'Lazarus Service'. Have a bucket available for burning strips.
10:30 PM		'PRODIGAL' Talk (30 min)
	Storeroom Chas	Make sure pellon strips, candles, mirrors and markers are ready to hand out
11:00 PM		Table discussion (no poster)
11:15 PM		Break (10 min)

FRIDAY	DIE DAY	
	Table Chas	Place votive candles on tables and have matches ready. Have mirrors, pellon strips and markers ready to hand out. NOTE: No lighted candles are to be left unattended at any time!
11:25 PM	Youth Director	Ring bell to return to conference room
	Music Chas	Singing until all return
11:30 PM	Director	Introduce Crucifixion Service
	Spiritual Director	Crucifixion Service
	Table Chas	Have pellon strips and markers available in conference room
	Spiritual Director	After writing on pellon strips, direct candidates to dining room to tie them on "Lazarus" and remove for burning. Candidates will be taken to the chapel for the reading of the passion story. After reading, return to the dining room to remove the pellon strips. Go outside to burn them and then back to the chapel.
	Chapel Chas	Have soft music playing as the candidates enter the chapel. Reserve a space at the rear table so that the Spiritual Director can read the passion story.
	Chapel Chas	Light the basin when the Spiritual Director begins to explain the process of removing the strips. Once all strips are dropped into the basin, and all candidates have left the area, extinguish the fire promptly and transfer the ashes to the presentation urn. Please note – be very careful of the flash of the fire. Make sure that the ashes are out before transferring to the presentation container. Take the urn to the chapel.
11:30 PM cont'd	Music Chas	Singing/Worship/Praise
	Spiritual Director	Ashes Meditation:
12:30 AM	Youth Director	Evening Prayer

FRIDAY	DIE DAY	
	Director	Announcements. Dismiss candidates. Note: Have some adult heads stay in the chapel if Candidates stay to talk with Spiritual Directors.
12:45 AM		Candidates to bed
	Table Chas and Storeroom Chas	Straighten conference room. Make sure all candles are out.
	Dorm Chas	Make sure bathrooms are clean and supplied. Make sure all candles are out.
	Chapel Chas	Clean and set-up chapel for morning. Make sure all candles are out.
	Chas	Clean up from 'Lazarus Service'
12:50 AM		Team Meeting
	Head Cha	Lock gate and all outside doors
1:00 AM		Team to bed

Friday Schedule revised for COC send-up 11/24/2003